Having stiffness in heart and back pain. Does this indicate heart attack?
User rating for this question
i have cholesterol and triglyceride problem, for last 2-3 days i am getting problem in breathing while sleeping in the night,with that slightly stiffness in the chest.I am taking Rozavel-F and Zyleno Forte medicine for last 45 days.I have started exercise 1 week before.I am a software engineer.I am feeling back pain because of bad posture.Is it symptoms of heart attack.I am 33 yrs old.
Posted Sun, 12 Jan 2014 in Hypertension and Heart Disease
Answered by Dr. Benard Shehu 43 minutes later
Brief Answer: Please follow the answer below. Detailed Answer: Hi, One of the causes to the difficulty in breathing and stiffness in the chest include having common cold or flu recently. If not having any flu symptoms, other causes involve heart, lungs and abdominal problems. Therefore, I'd suggest to: - do ECG, cardiac echo, stress ECG - do abdominal ultrasound - do chest X-ray If all the tests will result normal, then, what you are experiencing might be related to side effects of rozavel-F and zyleno Forte. At last, I strongly suggest to run such tests to make the right diagnosis. All the best! Dr.Benard Feel free to ask me other questions you might have!
Follow-up: Having stiffness in heart and back pain. Does this indicate heart attack? 39 hours later
i have done all the test as per your recommendation.I discussed with the doctor regarding the breathing problem , they are telling because of nasal infection it might have happened.They have recommended Erostin-10 medicine to take in the night before sleep.Your suggestion please.
Answered by Dr. Benard Shehu 4 hours later
Brief Answer: Please follow the suggestions below. Detailed Answer: Hi again, Thank you for forwarding the results of your tests. I have read them carefully, and everything seems to be ok apart fatty liver (hepatic steatosis). So, it is a must to implement the recommended lifestyle and diet changes. You should take 2 pillows (raised shoulder-head position) when sleeping to ease breathing. Furthermore, I'd advise to continue Erostin-10 for 1 week to see any improvement. If no improvement, then, I'd suggest to consult a neurologist for sleeping apnea and GI specialist to exclude GERD (gastro-esophageal reflux) All the best! Dr.Benard
People also viewed
- Does taking pill causes irregular periods
- Upper back pain heart attack
- Is coughing with phlegm normal after recovery form pneumonia
- Is bleeding in nose normal after removing adenoids
- Heart murmur in two month old
- Nausea and racing heart in morning
- What are the suggestions for irregular periods post pregnancy
- When does back pain heart attack
- Heart murmur and mottling
- Heart pounding in morning
- Heart attack back pain women
- Back ache heart attack
- Stiff neck before heart attack
- Heart palpitations every minute
- Is aids transmittable through nail scratches on open wounds